... buspar. Should I be worried about drug interactions? I feel ok today. Just anxious. But, I also suffer from Grneralized Anxiety Disorder
There is a moderate Interaction but not enough to worry about. This is why you should always give your doctor and use the same pharmacy so they can see Interactions before they get to you This is what it says. Chuck1957
Interactions between your selected drugs
Applies to: fluconazole, BuSpar (buspirone)
Before using fluconazole, tell your doctor if you also use busPIRone. This can cause drowsiness, feeling light-headed, uneven heart rate, depressed mood, unusual thoughts or behavior, or lack coordination. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.****** Sounds like you have already taken the one pill and you would have had these side effects by now so you should be just fine. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2014 • 3 answers
Posted 21 Jul 2014 • 3 answers
Posted 26 Sep 2014 • 3 answers
Buspirone - I am very sensitive to any drug...was prescribed buspar for anxiety...afraid to take it?
Posted 22 May 2016 • 6 answers
Posted 2 Sep 2016 • 2 answers